MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP BROACH EXTRACTOR TOOL

ZIMMER BIOMET, INC. COMP BROACH EXTRACTOR TOOL
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Event occurred in (b)(6).The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Not returned to manufacturer.
 
Event or Problem Description
It was reported that the comprehensive broach extractor thread snapped on broach handle during use.No impact to patient as it was stated there was not patient involvement.No further information is available at the time of this reporting.
 
Event or Problem Description
No further information is available at the time of this reporting.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Complaint sample was evaluated and the reported event is confirmed.Visual inspection of the returned device identified that he tip of the extractor had fractured and the fractured portion was not returned.Harness and dimensions taken are conforming.Dhr was reviewed and no discrepancies were found.The root cause is unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMP BROACH EXTRACTOR TOOL
Common Device Name
EXTRACTOR
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9284484
Report Number0001825034-2019-05034
Device Sequence Number2310856
Product Code HWB
UDI-Device Identifier00880304456808
UDI-Public(01)00880304456808
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number407393
Device Lot Number538510
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/31/2019
Supplement Date Received by Manufacturer11/18/2019
04/09/2020
Initial Report FDA Received Date11/06/2019
Supplement Report FDA Received Date11/26/2019
04/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1